RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 254, Number 2, Pages 313–316 (Mi dan43878)  

AERODYNAMICS

Wing with finite span in a transonic flow

V. A. Eremenko, O. S. Ryzhov

Computing Centre, USSR Academy of Sciences, Moscow

Full text: PDF file (585 kB)

Bibliographic databases:

Document Type: Article
UDC: 533.6.011.35+629.7.025.73
Presented: A. A. Dorodnitsyn
Received: 22.04.1980

Citation: V. A. Eremenko, O. S. Ryzhov, “Wing with finite span in a transonic flow”, Dokl. Akad. Nauk SSSR, 254:2 (1980), 313–316

Citation in format AMSBIB
\Bibitem{EreRyz80}
\by V.~A.~Eremenko, O.~S.~Ryzhov
\paper Wing with finite span in a transonic flow
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 254
\issue 2
\pages 313--316
\mathnet{http://mi.mathnet.ru/dan43878}
\zmath{https://zbmath.org/?q=an:0475.76061}


Linking options:
  • http://mi.mathnet.ru/eng/dan43878
  • http://mi.mathnet.ru/eng/dan/v254/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019